# SDR 99ZZZX1238

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407AL
- Make and model: Bell 407
- Aircraft serial: 53044
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 97-24-17 PTA, FOUND NR 6 D/S DISC PACK CRACKED.  TWO DISC VISUALLY CRACKED APPROXIMATELY MID-WAY BETWEEN TWO BOLT HOLES.
